# SDR 9602813221

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LANDING GEAR DID NOT RETRACT.  CYCLED THE LANDING GEAR HANDLE AND ALL INDICATIONS NORMAL.  LANDING GEAR EXTENDED NORMALLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES.  REPLACED EXTEND SENSOR (24GA), AS PRECAUTIONARY AND OPERATIONAL CHECK OK.
